# SDR SDR2005072

- Difficulty date: October 30, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR72
- Aircraft serial: 550
- Engine: Pwa PW127
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, THE RT ENGINE HAD A TORQUE FLUCTUATION OF 10-20 PERCENT.  CREW PERFORMED A PRECAUTIONARY SHUTDOWN AND RETURNED.  CLEANED TORQUE SENSOR CONNECTOR PLUG.  OPERATIONAL CHECK FOUND NO MORE FLUCTIONS.  (K)
